Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A sheaf-theoretic duality theory for cylindric algebras
HTML articles powered by AMS MathViewer

by Stephen D. Comer PDF
Trans. Amer. Math. Soc. 169 (1972), 75-87 Request permission

Abstract:

Stone’s duality between Boolean algebras and Boolean spaces is extended to a dual equivalence between the category of all $\alpha$-dimensional cylindric algebras and a certain category of sheaves of such algebras. The dual spaces of important types of algebras are characterized and applications are given to the study of direct and subdirect decompositions of cylindric algebras.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 02J15, 55B30
  • Retrieve articles in all journals with MSC: 02J15, 55B30
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 169 (1972), 75-87
  • MSC: Primary 02J15; Secondary 55B30
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0307908-3
  • MathSciNet review: 0307908